Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 425654, 9 pages
Research Article

Some Matrix Iterations for Computing Matrix Sign Function

1Department of Mathematics, Islamic Azad University, Shahrekord Branch, Shahrekord, Iran
2Department of Mathematics and Applied Mathematics, School of Mathematical and Natural Sciences, University of Venda, Private Bag X5050, Thohoyandou 0950, South Africa

Received 19 December 2013; Revised 29 May 2014; Accepted 2 June 2014; Published 9 July 2014

Academic Editor: Changbum Chun

Copyright © 2014 F. Soleymani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Soleymani, E. Tohidi, S. Shateyi, and F. Khaksar Haghani, “Some Matrix Iterations for Computing Matrix Sign Function,” Journal of Applied Mathematics, vol. 2014, Article ID 425654, 9 pages, 2014.